On subgroups of topologized fundamental groups and generalized coverings

Document Type: Research Paper

Authors

Department of Pure Mathematics‎, ‎Center of Excellence in Analysis on Algebraic Structures‎, ‎Ferdowsi University of Mashhad‎, ‎P.O.Box 1159-91775‎, ‎Mashhad‎, ‎Iran.

Abstract

‎In this paper‎, ‎we are interested in studying subgroups of topologized fundamental groups and their influences on generalized covering maps‎.
‎More precisely‎, ‎we find some relationships between generalized covering subgroups and the other famous subgroups of the fundamental group equipped with the compact-open topology and the whisker topology‎. ‎Moreover‎, ‎we present some conditions under which generalized coverings‎, ‎semicoverings and coverings are equal.

Keywords

Main Subjects


A. Arhangelskii and M. Tkachenko, Topological Groups and Related Structures, Atlantis Studies in Mathematics, 1, Atlantis Press, Paris, 2008.

D. Biss, The topological fundamental group and generalized covering spaces, Topology Appl. 124 (2002) 355--371.

J. Brazas, Semicoverings: a generalization of covering space theory, Homology Homotopy Appl. 14 (2012) 33--63.

J. Brazas, The fundamental group as topological group, Topology Appl. 160 (2013) 170--188.

J. Brazas, Semicoverings, coverings, overlays and open subgroups of the quasitopological fundamental group, Topology Proc. 44 (2014) 285--313.

J. Brazas, Generalized covering space theories, Theory Appl. Categ. 30 (2015) 1132--1162.

J. Brazas and P. Fabel, On fundamental group with the quotient topology, J. Homotopy Relat. Struct. 10 (2015) 71--91.

N. Brodskiy, J. Dydak, B. Labuz and A. Mitra, Covering maps for locally path connected spaces, Fund. Math. 10 (2008) 13--46.

N. Brodskiy, J. Dydak, B. Labuz and A. Mitra, Topological and uniform structures on universal covering spaces, Arxiv:1206.0071v1 [math.AT].

J.W. Cannon and G. Conner, The combinatorial structure of the Hawaiian earring group, Topology Appl. 106 (2000) 225--271.

G. Conner, M. Meilstrup, D. Repovs, A. Zastrow and M. Zeljko, On small homotopies of loops, Topology Appl. 158 (2011) 397--408.

H. Fischer, D. Repovs, Z. Virk and A. Zastrow, On semilocally simply connected spaces, Topology Appl. 155 (2008) 1089--1097.

H. Fischer and A. Zastrow, Generalized universal covering spaces and the shape group, Fund. Math. 197 (2007) 167--196.

H. Fischer and A. Zastrow, A core-free semicovering of the Hawaiian Earring, Topology Appl. 160 (2013) 1957--1967.

A. Hatcher, Algebric Topology, Cambridge Univ. Press, 2002.

C. Klevdal, A Galois Correspondence with Generalized Covering Spaces, Undergraduate Honors Theses, Paper 956, University of Colorado, Boulder, 2015.

M. Kowkabi, H. Torabi and B. Mashayekhy, On the category of local homeomorphisms with the unique path lifting property, in: Proc. 24th Iranian Algebra Seminar, p. 96, Kharazmi Univ. 2014.

M. Kowkabi, H. Torabi and B. Mashayekhy, On semicovering maps, in: 8th Seminar on Geometry and Topology, Amirkabir University of Technology, 2015.

B. Mashayekhy, A. Pakdaman and H. Torabi, Spanier spaces and covering theory of non-homotopically path Hausdorff spaces, Georgian Math. J. 20 (2013) 303--317.

 A. Pakdaman, H. Torabi and B. Mashayekhy, Small loop spaces and covering theory of non-homotopically Hausdorff spaces, Topology Appl., 158 (2011) 803--809.

A. Pakdaman, H. Torabi and B. Mashayekhy, On the existence of categorical universal coverings, Ital. J. Pure Appl. Math. 37 (2017) 289-300.

S.Z. Pashaei, M. Abdullahi Rashid, B. Mashayekhy and H.Torabi, On generalized covering subgroups of a fundamental group, in: Proc. 46th Annual Iranian Mathematics Conference, pp. 964--966, Yazd University, 2015.

E.H. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966.

H. Torabi, A. Pakdaman and B. Mashayekhy, Topological fundamental groups and small generated coverings, Math. Slovaca, 65 (2015) 1153--1164.

H. Torabi, A. Pakdaman and B. Mashayekhy, On the Spanier groups and covering and semicovering spaces, Arxiv:1207.4394v1 [math.AT].

Z. Virk, Small loop spaces, Topology Appl. 157 (2010) 451--455.

Z. Virk and A. Zastrow, A homotopically Hausdorff space which does not admit a generalized universal covering space, Topology Appl. 160 (2013) 656--666.


Volume 43, Issue 7
November and December 2017
Pages 2349-2370
  • Receive Date: 07 November 2016
  • Revise Date: 17 April 2017
  • Accept Date: 18 April 2017